# SDR RAIA960232

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095009
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 485 hours
- Stage of operation: CL
- Nature of condition: E, H
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7050 - HIGH FREQUENCY VIBRATION ON NR 1 ENGINE.  MAINTENANCE REPLACED NR 1 STARTER GENERATOR AND SPLINE ADAPTER GROUND RUN GOOD.  (M)
